# SDR UALA2011100305362

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 60,288 hours, 21,119 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg Tilt Swit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER AND RT AUX PITOT HEAT ON WHEN ACFT IS ON GROUND.  REPLACED CONNECTOR D4201 TO RT GEAR TILT SWITCH.  ALL MESSAGES CLEARED.
